# SDR SWIA2024091600818

- Difficulty date: July 1, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT 212AR DOOR  LANDING CRACKED AT AFT LATCH CUT-OUT     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED CRACKED LANDING ON THE RH SIDE OF FWD EQUIPMENT BAY UNDER ACCESS DOOR 212AR WITH NEW SERVICEABLE LANDING (P/N CC670-33151-6) USING ALL NEW FASTENERS PER BOMBARDIER DWG# CC670-33040 REV-G AND CRJ900 SRM 51-42-06-001-001 A01 REV 38 DATED JULY25/2020. SEE CONTINUATION CARD FOR FURTHER DETAILS.
